# SDR 2007UALA04817

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 26,208 hours, 6,973 cycles
- Engine: Pwa PW4052
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 AFT CARGO COMPARTMENT SMOKE DETECTOR INOPERATIVE.
